The Trivariate Pseudo Inverse Weibull Distribution

, , ,

Caspian Journal of Applied Sciences Research, 3(9), 24-28 (2014) .


We have proposed the trivarite Pseudo Inverse Weibull distribution. Standard distributional properties of the proposed distribution has been obtained. We have also obtained the bivariate distribution of concomitants of records. The conditional distribution of one of the concomitant has also been obtained when information of other concomitant is available. Moments of the resulting distributions has been computed. ©

Add your rating and review

If all scientific publications that you have read were ranked according to their scientific quality and importance from 0% (worst) to 100% (best), where would you place this publication? Please rate by selecting a range.

0% - 100%

This publication ranks between % and % of publications that I have read in terms of scientific quality and importance.

Keep my rating and review anonymous
Show publicly that I gave the rating and I wrote the review

Notice: Undefined index: publicationsCaching in /www/html/epistemio/application/controllers/PublicationController.php on line 2240